Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 271, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2010, 12:21 AM MDT for Garden County, Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 12:21 AM MDT (06:21 UTC)
- Expired
- Jul 12, 2010, 1:15 AM MDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1235 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS53 KLBF 120621
SVRLBF
NEC069-120715-
/O.NEW.KLBF.SV.W.0271.100712T0621Z-100712T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1221 AM MDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 115 AM MDT
* AT 1218 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
RICHARDSON LAKE...OR 20 MILES NORTHWEST OF OSHKOSH...AND MOVING
SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DOGTOWN FLATS AROUND 1240 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4176 10258 4172 10199 4139 10198 4140 10206
4127 10205 4158 10264 4166 10265
TIME...MOT...LOC 0622Z 295DEG 25KT 4164 10251
WIND...HAIL 70MPH 1.75IN
$$
SPRINGER1 follow-up statement
924
WWUS53 KLBF 120650
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
150 AM CDT MON JUL 12 2010
NEC069-120715-
/O.CON.KLBF.SV.W.0271.000000T0000Z-100712T0715Z/
GARDEN NE-
1250 AM MDT MON JUL 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 115 AM MDT...
AT 1247 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
DOGTOWN FLATS...OR 12 MILES NORTH OF OSHKOSH...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GARDEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4176 10258 4172 10199 4139 10198 4140 10206
4127 10205 4158 10264 4166 10265
TIME...MOT...LOC 0650Z 290DEG 17KT 4158 10234
WIND...HAIL 70MPH 1.00IN
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 9:53 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 11, 9:53 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1053 PM CDT SUN JUL 11 2010 .UPDATE... UPDATING TO CANCEL SEVERE THUNDERSTORM WATCH 457 EARLY. UPDATED REMAINDER WEATHER GRIDS. && .PREV DISCUSSION... /ISSUED 1004 PM CDT SUN JUL 11 2010/ UPDATE... UPDATED TO DROP WATCH SVR 454. UPDATED WINDS SKY AND WEATHER. PREV DISCUSSION... /ISSUED 351 PM CDT SUN JUL 11 2010/ SYNOPSIS... BACK DOOR SURFACE COLD FRONT SLIDING SOUTH OUT OF THE DAKOTAS THIS AFTERNOON...WITH TEMPS MAINLY IN THE 70S BEHIND. AHEAD OF THE FRONT TEMPS IN THE 80S WITH 90 IN SW NEB. UPPER LEVEL DISTURBANCE CURRENTLY MOVING ACROSS THE CENTRAL ROCKIES...AND HAS SPARKED A FEW AREAS OF THUNDERSTORMS TO DEVELOP TO OUR WEST. THE SPC HAS ALREADY ISSUED A SVR WATCH WHICH COVERS AREAS WEST OF HIGHWAY 83. SHORT TERM... SCATTERED THUNDERSTORMS THIS EVENING CAN BE EXPECT AS THE UPPER WAVE MOVES FROM THE ROCKIES ON TO THE HIGH PLAINS...AND THE SURFACE COLD FRONT SAGS SOUTH. DESPITE DEW POINTS IN THE 50S IN THE WEST...GOOD INSTABILITY WITH CAPE VALUES...PER LAPS...1000 TO 2000 J/KG...AND CAP IS GONE. SHEER IS STRONG ENOUGH TO SUPPORT ROTATION AND SUPERCELLS...AND SPC WATCH LOOKS GOOD FOR NOW. WILL MONITOR AS MODELS IN AGREEMENT ON AN STORMS COMBINING INTO A MCS FOR THE OVERNIGHT...ALTHOUGH TRACK OF MCS DIFFERS FROM A SRN PATH TO A NRN PATH ACROSS THE CWA. IF MCS DOES DEVELOP...EXPECT A WATCH FURTHER EAST FOR WINDS AND POSSIBLY HAIL. PW/S ALSO BETTER THAN AN INCH SO ANY COMPLEX WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL...ALTHOUGH DO NOT EXPECT COVER TO WARRANT ANY TYPE OF FLOOD WATCH YET. TOMORROW COLD FRONT TO SLIDE SOUTH INTO KS AND WILL USHER IN SLIGHTLY COOLER AIR WITH HIGHS CLOSER TO 80 FOR MOST OF THE CWA. ANOTHER DISTURBANCE WILL BE IN THE AREA AND MAY SPARK A FEW STORMS...ALTHOUGH INSTABILITY AND SHEER NOT AS GOOD AS TODAY. TUESDAY FRONT RETURNS NORTH AS A WARM FRONT AND HIGHS GOING TO PUSH INTO THE 90S. SW NEB CLOSING IN ON TRIPLE DIGITS. CAP IS STRONG...HOWEVER OVERNIGHT THE LL JET KICKS IN AND MAY BE ENOUGH TO KICK OF SOME ISOLD STORMS. HAVE INTRODUCED A SMALL AREA OF STORMS ON THE NOSE OF THE JET. LONG TERM... REST OF THE WEEK THE FRONT CONTINUES TO MEANDER ACROSS THE PLAINS WITH UPPER LEVEL WAVES ROUNDING SOUTHERN RIDGE. THIS WILL CONTINUE THE NEED FOR RAIN CHANCES ON AN OFF IN THE EXTENDED. NO MAJOR COLD FRONT TO PUSH ACROSS THE AREA SO SEVERE WEATHER WILL BE TYPICAL FOR JULY. TEMPERATURES ALSO TO BE SEASONAL WITH CLOSE TO 90 FOR HIGHS. AVIATION... ONCE AGAIN WILL BE AWAITING CONVECTION TO EXPAND FROM HIGH PLAINS INTO WESTERN NEBRASKA THROUGH THE EVENING HOURS WITH VFR CONDITIONS EXPECTED FOR THE MAJORITY OF THE NEXT 24 HOURS. HOWEVER CONDITIONS NEAR THUNDERSTORMS COULD RAPIDLY DETERIORATE WITH RESTRICTIONS TO VSBY FROM HEAVY RAIN AND POSSIBLE WIND GUSTS OVER 50 MPH AND HAIL...LEADING TO TEMPORARY MVFR/IFR CONDITIONS NEAR THE STRONGER STORMS. EVEN THE WEAKER STORMS IN THE FAR WEST WILL CARRY A WIND THREAT DUE TO THE DRY NATURE OF THE LOWER ATMOSPHERE AND SHOULD BE WELL AVOIDED BY AIRCRAFT. THE TIME PERIOD WITH HIGHEST CONFIDENCE FOR THESE STORMS TO BE IN VCNTY OF THE KLBF AND KVTN TERMINALS WILL BE FROM 23Z TO 05Z. SOME MODEL GUIDANCE HINTING AT LOW CLOUDS DEVELOPING BEHIND THE FRONT AND RELATED CONVECTION TOWARD SUNRISE BUT CONFIDENCE TO LOW TO PLACE IN FORECAST ATTM. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...POWER AVIATION...POWER
Hazardous weather outlook, Jul 11, 9:56 PM MDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1056 PM CDT SUN JUL 11 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-130400- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1056 PM CDT SUN JUL 11 2010 /956 PM MDT SUN JUL 11 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE EARLY MORNING HOURS AS AN UPPER LEVEL WAVE MOVES EAST ACROSS A FRONTAL BOUNDARY. THUNDERSTORMS THAT MOVE INTO WESTERN NEBRASKA ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED TO LINGER OVER WESTERN AND NORTH CENTRAL NEBRASKA ON MONDAY AS A STALLED OUT FRONT LIFTS BACK TO THE NORTH ACROSS THE AREA. THUNDERSTORMS WILL END FROM WEST TO EAST THROUGH MONDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE POWER
In the hours before
Local storm report, Jul 11, 7:21 PM MDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 22 NW TAYLOR 41.99N 99.68W
07/11/2010 E1.75 INCH LOUP NE PUBLIC
&&
BTAYLORLocal storm report, Jul 11, 7:41 PM MDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 17 NNW MULLEN 42.27N 101.17W
07/11/2010 E1.75 INCH CHERRY NE PUBLIC
&&
BTAYLORLocal storm report, Jul 11, 7:46 PM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 8 NNW STUART 42.71N 99.20W
07/11/2010 E60 MPH HOLT NE PUBLIC
60 MPH WIND WITH TORRENTIAL RAIN.
&&
SJACOBSLocal storm report, Jul 11, 8:04 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 4 N CRESCENT LAKE NWR 41.79N 102.41W
07/11/2010 M1.00 INCH GARDEN NE PUBLIC
QUARTER SIZE HAIL WITH WIND GUSTS IN EXCESS OF 35 MPH.
0540 PM TSTM WND GST 6 W ARTHUR 41.57N 101.81W
07/11/2010 E60.00 MPH ARTHUR NE PUBLIC
THE PUBLIC REPORTED THUNDERSTORM WIND GUSTS IN EXCESS OF
60 MPH CAUSING A STEEL TOYS TO BE KNOCKED OVER.
0544 PM TSTM WND GST 4 W ARTHUR 41.57N 101.77W
07/11/2010 E60.00 MPH ARTHUR NE PUBLIC
THE PUBLIC REPORTED THUNDERSTORM WIND GUSTS IN EXCESS OF
60 MPH WITH SMALL HAIL.
0620 PM TSTM WND GST 5 S TRYON 41.49N 100.94W
07/11/2010 E60.00 MPH MCPHERSON NE PUBLIC
THE PUBLIC ESTIMATED 60 MPH WIND GUSTS WITH PENNY SIZE
HAIL.
0629 PM TSTM WND GST 13 N HERSHEY 41.35N 101.00W
07/11/2010 E60.00 MPH LINCOLN NE PUBLIC
0630 PM HAIL 12 NE STAPLETON 41.60N 100.35W
07/11/2010 E1.75 INCH LOGAN NE PUBLIC
0640 PM HAIL 10 SE BASSETT 42.48N 99.40W
07/11/2010 E2.00 INCH ROCK NE PUBLIC
0655 PM HAIL 13 S LONG PINE 42.35N 99.70W
07/11/2010 E1.25 INCH BROWN NE LAW ENFORCEMENT
0700 PM TSTM WND GST 3 E NORTH PLATTE 41.13N 100.71W
07/11/2010 M67.00 MPH LINCOLN NE ASOS
0700 PM TSTM WND GST 3 E NORTH PLATTE 41.13N 100.71W
07/11/2010 M63.00 MPH LINCOLN NE ASOS
63 MPH WIND GUST REPORTED AT LEE BIRD FIELD 3 MILES EAST
OF NORTH PLATTE.
0711 PM TSTM WND GST MAXWELL 41.08N 100.53W
07/11/2010 E60.00 MPH LINCOLN NE PUBLIC
ESTIMATED 60 TO 70 MPH WIND GUSTS THAT BLEW FURNITURE AND
A PROPANE TANK AROUND THE YARD.
0723 PM HAIL HALSEY 41.90N 100.27W
07/11/2010 E1.75 INCH BLAINE NE PUBLIC
0724 PM HAIL 17 NNW MULLEN 42.27N 101.17W
07/11/2010 E1.75 INCH CHERRY NE PUBLIC
0730 PM HAIL 22 NW TAYLOR 41.99N 99.68W
07/11/2010 E1.75 INCH LOUP NE PUBLIC
0731 PM HAIL 7 E HALSEY 41.90N 100.13W
07/11/2010 E1.00 INCH BLAINE NE PUBLIC
0759 PM HAIL 28 NNE WHITMAN 42.42N 101.33W
07/11/2010 E1.00 INCH CHERRY NE PUBLIC
0808 PM HAIL 5 S MILLS 42.87N 99.40W
07/11/2010 E0.88 INCH KEYA PAHA NE PUBLIC
0824 PM HAIL 17 NNW MULLEN 42.27N 101.17W
07/11/2010 E1.75 INCH CHERRY NE PUBLIC
0840 PM TSTM WND GST 8 NNW STUART 42.71N 99.20W
07/11/2010 E60.00 MPH HOLT NE PUBLIC
60 MPH WIND WITH TORRENTIAL RAIN.
&&
SJACOBSSpecial weather statement, Jul 11, 9:11 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1011 PM CDT SUN JUL 11 2010 NEZ004-120400- SHERIDAN NE- 911 PM MDT SUN JUL 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 1000 PM MDT... AT 910 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...OR 8 MILES SOUTHWEST OF HAY SPRINGS...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... WALGREN LAKE STATE RECREATION AREA... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... SMITH LAKE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 87 MILE MARKER 30... HIGHWAY 250 MILE MARKER 30... POWER
Local storm report, Jul 11, 11:33 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1233 AM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM HAIL 10 SSE ASHBY 41.89N 101.86W
07/12/2010 E1.75 INCH GRANT NE PUBLIC
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jul 11, 6:06 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 39 min |
| Jul 11, 6:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Jul 11, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 61 min |
| Jul 11, 6:25 PM MDT | Tornado Warning | LBF | Custer, Lincoln | 22 min |
| Jul 11, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Loup | 64 min |
| Jul 11, 6:31 PM MDT | Severe Thunderstorm Warning | LBF | Blaine | 44 min |
| Jul 11, 6:39 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 66 min |
| Jul 11, 6:42 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 48 min |
| Jul 11, 7:03 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 11, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 31 min |
| Jul 11, 7:55 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 35 min |
| Jul 11, 10:34 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 26 min |
| Jul 11, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant, Sheridan | 47 min |
| Jul 11, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 31 min |
| Jul 12, 12:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jul 12, 1:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.